# SDR UPS08M53226

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARM LEVER WILL NOT ARM.  ADJUSTED LOWER DOOR INTERIOR COVER.  OPS CHECK NORMAL.  DOOR LIGHT EXTINGUISHED.
